Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Had Pleuricy and took Voltaren pain killer. Have indigestion problem. What to do?

hi, ihad pleaurecy two months back , that time i had taken voltaren pain killer,almost one month i am devolping indigesation problem , always i am feeling something stuck my throat , little bit swallow problem also , i am taking rantac300 before night meal & moring iam taking naxium 40 before breakfast, but situation is not improving,what can i do?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pulmonologist 's  Response
Voltaren pain killer contains diclofenac .
It can cause damage to the inner lining of esophagus ( food pipe ) and stomach.
Your feeling of something stuck in throat could be due to esophagitis.
You may need to take drugs that prevent backflow of stomach contents to esophagus.
Also avoid/reduce spicy food and coffee/cola/tea.
Keeping the head end of you bed slightly high and avoiding tight dresses can also help.

What is your age? Do you smoke ? Was your pleurisy properly evaluated?
I would suggest you consult a gastroenterologist near to you who can do a OGDscopy and see the exact situation in your stomach and esophagus.
Also ensure that you mention the history of pleurisy and show the x-ray to him , so that he can decide if you require any further evaluation
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor